Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 342, NWS Wichita, KS

August 19, 2009Butler County, Cowley County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 19, 2009, 6:49 PM CDT for Butler County, Cowley County, Kansas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2009, 6:49 PM CDT (23:49 UTC)
Expired
Aug 19, 2009, 7:45 PM CDT
In force
56 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Butler County, KS, Cowley County, KS

The radar

The Wichita radar (KICT), 65 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 7:13 PM CDTHAIL 0.881 Ne Burden, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 4:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2009-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2009-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1952 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 192349
SVRICT
KSC015-035-200045-
/O.NEW.KICT.SV.W.0342.090819T2349Z-090820T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
649 PM CDT WED AUG 19 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 745 PM CDT.

* AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES SOUTHWEST OF ATLANTA...OR 9 MILES NORTHEAST OF
  WINFIELD...AND MOVING EAST AT 20 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ATLANTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.


A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

&&

LAT...LON 3747 9693 3756 9651 3735 9652 3729 9693
TIME...MOT...LOC 2349Z 257DEG 17KT 3739 9689

$$

KETCHAM
3 follow-up statements
000 
WWUS53 KICT 200008
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT WED AUG 19 2009

KSC015-035-200045-
/O.CON.KICT.SV.W.0342.000000T0000Z-090820T0045Z/
BUTLER KS-COWLEY KS-
708 PM CDT WED AUG 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
COWLEY AND SOUTHEASTERN BUTLER COUNTIES UNTIL 745 PM CDT...

AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
ATLANTA...OR 14 MILES NORTHEAST OF WINFIELD...MOVING EAST AT 20 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
COWLEY AND SOUTHEASTERN BUTLER COUNTIES...INCLUDING ATLANTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3731 9682 3749 9683 3756 9652 3753 9651
      3735 9652
TIME...MOT...LOC 0008Z 258DEG 17KT 3740 9677

$$

KETCHAM
000 
WWUS53 KICT 200023
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT WED AUG 19 2009

KSC035-200045-
/O.CON.KICT.SV.W.0342.000000T0000Z-090820T0045Z/
COWLEY KS-
723 PM CDT WED AUG 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
COWLEY COUNTY UNTIL 745 PM CDT...

AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED OVER
NORTHEASTERN COWLEY COUNTY...OR 19 MILES NORTHEAST OF WINFIELD...
MOVING EAST AT 20 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
COWLEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES...WITH
LITTLE OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3732 9677 3747 9668 3747 9652 3735 9652
TIME...MOT...LOC 0023Z 258DEG 17KT 3740 9665

$$

KETCHAM
000 
WWUS53 KICT 200031
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT WED AUG 19 2009

KSC035-200042-
/O.CAN.KICT.SV.W.0342.000000T0000Z-090820T0045Z/
COWLEY KS-
731 PM CDT WED AUG 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COWLEY COUNTY HAS
BEEN CANCELLED...

AT 731 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN KANSAS.

LAT...LON 3732 9677 3747 9668 3747 9652 3735 9652
TIME...MOT...LOC 0032Z 258DEG 17KT 3738 9658

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 6:33 PM CDT, 16 minutes earlier.

Area forecast discussion, Aug 19, 6:33 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
633 PM CDT WED AUG 19 2009

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
STRONG COLD FRONT CURRENTLY APPROACHING KRSL FROM THE NORTHWEST
WILL CONTINUE TO SURGE SOUTHEAST THROUGH THE AREA
TONIGHT...LIKELY REACHING KCNU JUST BEFORE DAWN. SHOWERS AND
THUNDERSTORMS WILL LIKELY BECOME MORE WIDESPREAD ALONG AND AHEAD
OF THIS FRONT THIS EVENING AND OVERNIGHT...LIKELY MOST NUMEROUS
EAST OF A KSLN-KHUT LINE. SEVERE STORMS WILL BE POSSIBLE MAINLY
BEFORE MIDNIGHT...WITH HEAVY RAINFALL BECOMING THE MAIN THREAT
THEREAFTER. PRECIPITATION CHANCES WILL CLEAR FROM NORTHWEST TO
SOUTHEAST TONIGHT...WITH MOSTLY SUNNY SKIES AND BREEZY NORTHWEST
WINDS BY THURSDAY AFTERNOON FOR MOST AREAS.

KLEINSASSER

&&

.PREV DISCUSSION... /ISSUED 302 PM CDT WED AUG 19 2009/

DISCUSSION...

MAIN FORECAST CONCERN WILL BE SEVERE STORM POTENTIAL TONIGHT.

SYNOPSIS:
AT THE SURFACE A COLD FRONT CURRENTLY EXTENDS FROM NORTHERN NEBRASKA
INTO NW KS WITH A PRE-FRONTAL TROUGH EXTENDING INTO CENTRAL KS. IN
THE UPPER LEVELS CURRENTLY HAVE A COUPLE PIECES OF ENERGY. ONE IS
NOW PUSHING THROUGH WESTERN IA WITH A MUCH STRONGER SHORTWAVE DIVING
SOUTH ACROSS THE WESTERN DAKOTAS. 12Z UPPER AIR ANALYSIS SHOWS A
STRONG UPPER JET ACCOMPANYING THE SHORTWAVE AT SPEEDS GREATER THAN
100KTS.

TONIGHT-THU:
STORMS ARE EXPECTED TO DEVELOP EARLY THIS EVENING ALONG THE
PRE-FRONTAL TROUGH AS THE UPPER WAVE APPROACHES THE AREA. AS THE CAP
CONTINUES TO WEAKEN...STORMS COULD DEVELOP ANYWHERE ALONG THE
PREFRONTAL TROUGH AS IT PROGRESSES SOUTHEAST THIS EVENING. HAVE HIGH
CONFIDENCE THAT ANYTHING DEVELOPING ACROSS THE AREA WILL BE
SEVERE...ESPECIALLY OVER SOUTH CENTRAL AND SE KS. FAIRLY IMPRESSED
WITH THE UNSEASONABLY STRONG 30-40KTS OF DEEP LAYER SHEAR AVAILABLE
THIS EVENING-OVERNIGHT COUPLED WITH PLENTY OF INSTABILITY AHEAD OF
THE FRONT. AREAL COVERAGE OF CONVECTION WILL BE AIDED BY THE LEFT
EXIT REGION OF UPPER JET NOSING INTO CENTRAL KS. BY 06Z THU THE
FRONT AND LINE OF STORMS WILL BE MAINLY AFFECTING EXTREME SOUTH
CENTRAL AND SE KS WITH THIS AREA OF STORMS PUSHING SOUTH OF THE
FORECAST AREA BY SUNRISE. BY 18Z THU THE COLD FRONT WILL BE WELL
SOUTH OF THE AREA AS HIGH PRESSURE STARTS TO NOSE-IN FROM THE
NORTHWEST. WITH EXPECTED SATURATED GROUNDS...WENT BELOW GUIDANCE FOR
TEMPS ON THU WITH WELL BELOW NORMAL HIGHS EXPECTED AREAWIDE.

FRI-WED:
WITH GOOD AGREEMENT BETWEEN THE MEDIUM RANGE MODELS...CURRENTLY HAVE
HIGH CONFIDENCE THROUGH THESE PERIODS.

BY FRI AFTERNOON THE STRONG UPPER TROUGH WILL EXTEND FROM THE GREAT
LAKES REGION DOWN THROUGH THE MISSISSIPPI VALLEY. AT THE SURFACE
HIGH PRESSURE WILL EXTEND THROUGH THE CENTRAL PLAINS ALLOWING
PLEASANT LATE SUMMER CONDITIONS TO PREVAIL. EVEN THOUGH THE HIGH
WILL SHIFT SLOWLY EAST THROUGH THE WEEKEND...AFTERNOON TEMPS WILL
REMAIN BELOW NORMAL SETTING UP A GREAT WEEKEND IN THE WEATHER
DEPARTMENT. THE UPPER PATTERN WILL START TO FLATTEN OUT TOWARD THE
BEGINNING OF THE WORK WEEK WHICH SHOULD ALLOW A COLD FRONT TO LAY
OUT NORTH OF THE FORECAST AREA BY WED. THE AIRMASS IN PLACE WILL
CONTINUE TO MODIFY BACK TO SEASONAL HIGHS BY MON WITH MID 90S
EXPECTED AREAWIDE BY TUE.

LAWSON

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
SCATTERED CONVECTION WILL CONTINUE TO FESTER ACROSS THE FLINT
HILLS AND SOUTHEAST KANSAS THROUGH MID-AFTERNOON. ANOTHER FOCUS
FOR CONVECTION WILL BE ALONG THE APPROACHING SURFACE TROF AND
COLD FRONT...AS IT MOVES INTO CENTRAL KANSAS BY EARLY THIS
EVENING. STRONG TO SEVERE STORMS ARE POSSIBLE...WHICH WILL MOVE
EAST ACROSS SOUTHEAST KANSAS LATER THIS EVENING AND TONIGHT.
GENERALLY EXPECT VFR CONDITIONS AWAY FROM ANY CONVECTION. WILL
SHOW VCTS MOST LOCALES EARLY IN THE FORECAST PERIOD...WITH TEMPO
GROUPS IN THE KCNU TAF WHERE CONFIDENCE/COVERAGE ARE RELATIVELY
HIGHER. DRIER AIR BEHIND THE COLD FRONT LATER TONIGHT INTO
THURSDAY MORNING WILL END PRECIP/CONVECTIVE CHANCES ACROSS THE
AREA.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  84  59  86 /  50  10   0   0
HUTCHINSON      61  83  59  85 /  30  10   0   0
NEWTON          63  83  59  85 /  50  10   0   0
ELDORADO        63  83  58  85 /  60  10   0   0
WINFIELD-KWLD   67  83  60  85 /  50  20   0   0
RUSSELL         59  83  55  85 /  20  10   0   0
GREAT BEND      59  83  56  85 /  20  10   0   0
SALINA          63  82  58  84 /  40  10   0   0
MCPHERSON       62  83  59  85 /  40  10   0   0
COFFEYVILLE     69  83  60  85 /  90  30   0   0
CHANUTE         67  82  56  84 /  80  20   0   0
IOLA            64  82  56  84 /  80  20   0   0
PARSONS-KPPF    68  82  58  84 /  80  20   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 19, 4:55 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
455 PM CDT WED AUG 19 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-201730-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
455 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

AN UNSEASONABLY STRONG COLD FRONT WILL COMBINE WITH A POWERFUL UPPER
DISTURBANCE TO PRODUCE THUNDERSTORMS ACROSS THE ENTIRE AREA
TONIGHT. ANY STORM THAT DEVELOPS TONIGHT WILL HAVE THE POTENTIAL TO
BE SEVERE. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND WINDS TO 60 MPH. THERE WILL BE A BRIEF TORNADO
THREAT THROUGH AROUND 10 PM FOR LOCATIONS GENERALLY SOUTH AND
SOUTHWEST OF WICHITA. OVERNIGHT STORMS WILL ALSO PRODUCE HIGH
RAINFALL RATES WHICH MAY CAUSE SOME LOCALIZED FLOODING...ESPECIALLY
OVER EXTREME SOUTH CENTRAL AND SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS MAY LINGER ACROSS SOUTH CENTRAL AND SOUTHEAST
KANSAS ON THURSDAY MORNING. A FEW STRONG STORMS WILL BE POSSIBLE
WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT ACROSS MOST OF
THE AREA.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/COX/LAWSON

In the hours before

Special weather statement, Aug 19, 2:26 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
226 PM CDT WED AUG 19 2009

KSZ068-069-083-192000-
BUTLER-HARVEY-SEDGWICK-
226 PM CDT WED AUG 19 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR NORTHERN BUTLER...SOUTHERN HARVEY AND NORTHERN
SEDGWICK COUNTIES...

AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POTWIN TO MOUNT
HOPE. INDIVIDUAL CELLS WERE MOVING NORTHEAST AT 45 MPH...WHILE THE
LINE WAS DRIFTING NORTH AT 10 MPH.

DIME SIZE HAIL IS EXPECTED WITH THESE STORMS ALONG WITH LOCALIZED
HEAVY DOWNPOURS OF RAIN.

DARMOFAL
Special weather statement, Aug 19, 6:27 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
627 PM CDT WED AUG 19 2009

KSZ093-200015-
COWLEY-
627 PM CDT WED AUG 19 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR COWLEY COUNTY...

AT 625 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR UDALL...OR 10 MILES NORTHWEST OF WINFIELD...AND MOVING EAST AT
25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KETCHAM
Special weather statement, Aug 19, 6:35 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT WED AUG 19 2009

KSZ069-070-094-200015-
BUTLER-ELK-GREENWOOD-
635 PM CDT WED AUG 19 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BUTLER...ELK AND GREENWOOD COUNTIES...

AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LATHAM...OR 22 MILES NORTHEAST OF
WINFIELD...AND MOVING EAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KETCHAM

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.